I have Psoriatic Arthritis, Myalgia type pain and joint pain. I've been taking Meloxicam 15 mg for about a month. Worked pretty good the first couple of weeks has helped with muscle pain but not so much with joint pain.. Also I am taking Tramadol 50 mg for pain daily, for about 4 months now and it is not working as good as when I first started using it.. My eyes feel dry and slightly burning and my ears feel like they are underwater with a buzzing noise when I lay down sometimes. Anyone else get this feeling with Tramadol? I am trying to figure out if it is my meds or just stress.
I am sorry to hear that you have Psoriatic Arthritis. It's a painful condition.
These are some of the more common side effects of Tramadol: Constipation; Diarrhea; Dizziness; Drowsiness; Dry Mouth; Increased Sweating; Headache; Loss of Appetite; Nausea. This is not complete and I am sure there are more, less common side effects.
I took Tramadol for a short term but it was simply not effective for me. Among the side effects are dry mouth, this would seem to indicate that your mucosa can be dry which may account for your dry eyes.
I cannot find reports of ENT side effects such as your under water feeling. However there is reported light-headedness that may indicate some similarity. Also when I searched I found other ppl that reported similar symptoms to yours, such as a "swooshing" of the head when turning.
Rather your SX (and other's that I read) are due to the side effects of Tramadol or unrelated is difficult to guess. It may be possible that you are reacting to the combination of medications your being prescribed.
In a search for an answer to your side effects question I also did some looking into the prescribed Meloxicam. Some of the side effects of Mobic (meloxicam) are problems with vision or balance and headaches.
Sorry I could not be of greater assistance. Please discuss your SX with your prescribing physician. It may behove you to try an alternative pain medication to see if your SX will decrease or resolve. Sometimes if the meds are otherwise effective we have to learn to tolerate the side effects... unless they interfere with our ability to function. Only you know how bothersome these SX are and again please discuss this with your physician.
I would also consult your Pharmacist. They are the experts in drugs and their interactions.. and the service is free! I hope you will keep in touch and let us know how you are doing.
Thank you so much for your research as well as your ---->wisdom<-------! I appreciate you taking the time !!! You made perfect sense! Thank you again! Sending wishes for joy and pain free days your way, truly. "T"
Tramadol is an opioid analgesic which is used in treatment of moderate to acute pain. It is a narcotic drug in nature that works on our central nervous system. Though invented much earlier, it was developed in the late 1970’s by a pharmaceutical company named Grunenthal gmbH. It is mainly used in treatment of restless leg syndrome and fibromyalgia in human beings. Besides, it has some other veterinary usage for rabbits, cows, dogs etc. and also in transportation of fish.
Whether the use is on human beings or on the animals or on fish, tramadol works on the central nervous system and works as a sort of pain killer or stress reducer. In case of human beings, it works on the µ receptors and thus controls the signal of pain that the nervous system sends to the brain. Thus by controlling the signal, it tries to reduce the pain or stress.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.